After a period of stress and anxiety,I was prescribed 10 mg of Lexapro with a Klonopin bridge which I tapered off after 2 weeks.At around the same time I began experiencing "Surges "which seemed to begin in my stomach and really shook me up,often for the whole day.It seems like they usually last until 9pm.and after that I settle down and feel better.I seldom experience them at night,usually in the drowsy state just when I wake up.This is driving me nuts and making it very hard for me to work.I don't know if it's related to the medication(I'm tapering off Lexapro as we speak)adrenal problems,or just plain unresolved anxiety.Please help...
mamy; I think you have pretty much answered yourself. This would be a good chance of effects of coming off of Lexapro and an Increase in anxiety. That can be normal but if you want off the Lexapro you're going to have to deal with it. But you could double check with your doctor and maybe adjust the way you're coming off of the Lexapro or the doctor could give you something else to help work through these side effects. Chuck1957
Get checked for Pheochromocytoma which is an adrenal tumor and test thyroid. I'd think an Alphablocking agent would be best like the Antidepressant Trazodone (not technically an alphablocker but it blocks it just the same) and its safe. A major question is why did you stop Lexapro? possible that its just anxiety due to not taking it anymore and not the fact that you stopped taking it but either way if your body isn't causing it then its anxiety
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2013 • 1 answer
Posted 21 Oct 2014 • 1 answer
Posted 21 Dec 2014 • 2 answers
Posted 6 Jul 2017 • 1 answer
Posted 1 day 4 hours ago • 0 answers